Alert archive / New Mexico / River Flood Warnings in 2017
River Flood Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this river flood warning at Oct 5, 2017, 10:16 AM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2017, 10:16 AM MDT (16:16 UTC)
- Expired
- Oct 5, 2017, 8:58 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- Moderate
Counties Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Galisteo Creek below Galisteo Dam (RGCN5).
- Action stage
- 9 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08317950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
028 WGUS45 KABQ 051616 FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 1016 AM MDT Thu Oct 5 2017 ...The National Weather Service in Albuquerque has issued a flood warning for the following rivers in New Mexico... Galisteo Creek below Galisteo Dam affecting Sandoval and Santa Fe Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC043-049-060617- /O.NEW.KABQ.FL.W.0004.171005T1616Z-171006T0617Z/ /RGCN5.2.ER.171005T0427Z.171005T1230Z.171005T1817Z.NR/ 1016 AM MDT Thu Oct 5 2017 The National Weather Service in Albuquerque has issued a * Flood Warning for The Galisteo Creek Near Galisteo Creek below Galisteo Dam. * until late tonight...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 10.5 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Flood history...This crest compares to a previous crest of 11.6 feet on Sep 16 2013. && $$
4 follow-up statements
914 WGUS45 KABQ 051653 CCA FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 1016 AM MDT Thu Oct 5 2017 ...The National Weather Service in Albuquerque has issued a flood warning for the following rivers in New Mexico... Galisteo Creek below Galisteo Dam affecting Sandoval and Santa Fe Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC043-049-060617- /O.COR.KABQ.FL.W.0004.171005T1616Z-171006T0617Z/ /RGCN5.2.ER.171005T0427Z.171005T1230Z.171005T1817Z.NR/ 1016 AM MDT Thu Oct 5 2017 The National Weather Service in Albuquerque has issued a * Flood Warning for The Galisteo Creek Near Galisteo Creek below Galisteo Dam. * until late tonight...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 10.5 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Flood history...This crest compares to a previous crest of 11.6 feet on Sep 16 2013. && LAT...LON 3547 10621 3545 10620 3549 10626 3556 10638 3553 10636 3551 10626 $$
647 WGUS45 KABQ 051655 CCB FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 1016 AM MDT Thu Oct 5 2017 ...The National Weather Service in Albuquerque has issued a flood warning for the following rivers in New Mexico... Galisteo Creek below Galisteo Dam affecting Sandoval and Santa Fe Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC043-049-060617- /O.COR.KABQ.FL.W.0004.171005T1616Z-171006T0617Z/ /RGCN5.2.ER.171005T0427Z.171005T1230Z.171005T1817Z.NR/ 1016 AM MDT Thu Oct 5 2017 The National Weather Service in Albuquerque has issued a * Flood Warning for Galisteo Creek below Galisteo Dam. * until late tonight...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 10.5 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Flood history...This crest compares to a previous crest of 11.6 feet on Sep 16 2013. && LAT...LON 3547 10621 3545 10620 3549 10626 3556 10638 3553 10636 3551 10626 $$
617 WGUS45 KABQ 051834 CCC FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 1016 AM MDT Thu Oct 5 2017 ...The National Weather Service in Albuquerque has issued a flood warning for the following rivers in New Mexico... Galisteo Creek below Galisteo Dam affecting Sandoval and Santa Fe Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC043-049-060617- /O.COR.KABQ.FL.W.0004.171005T1616Z-171006T0617Z/ /RGCN5.2.ER.171005T0427Z.171005T1230Z.171005T1817Z.NR/ 1016 AM MDT Thu Oct 5 2017 The National Weather Service in Albuquerque has issued a * Flood Warning for The Galisteo Creek below Galisteo Dam. * until late tonight...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 10.5 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Flood history...This crest compares to a previous crest of 11.6 feet on Sep 16 2013. && LAT...LON 3547 10621 3545 10620 3549 10626 3551 10638 3553 10636 3551 10626 $$
623 WGUS85 KABQ 060258 FLSABQ Flood Statement National Weather Service Albuquerque NM 858 PM MDT Thu Oct 5 2017 ...The flood warning is cancelled for the following rivers in New Mexico... Galisteo Creek Near Galisteo Dam affecting Sandoval and Santa Fe Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC043-049-060328- /O.CAN.KABQ.FL.W.0004.000000T0000Z-171006T0617Z/ /RGCN5.2.ER.171005T0427Z.171005T1230Z.171005T2035Z.NR/ 858 PM MDT Thu Oct 5 2017 The Flood Warning is cancelled for The Galisteo Creek Near Galisteo Dam. * At 8:45 PM Thursday the stage was 7.2 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 2:35 PM Thursday. * Forecast...The river will continue to fall to 3.9 feet by Saturday morning. * Flood history...This crest compares to a previous crest of 7.1 feet on Aug 11 1977. && LAT...LON 3547 10621 3545 10620 3549 10626 3551 10638 3553 10636 3551 10626 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this river flood warning went out at Oct 5, 5:28 AM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Oct 5, 5:28 AM MDT, 4 hours 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 528 AM MDT Thu Oct 5 2017 .AVIATION... 12Z TAF CYCLE Higher terrain obscured mainly from the Contdvd eastward. Areas MVFR to IFR cigs/vsbys in showers, tstms and br/fg. A few strong to severe thunderstorms with large hail and wnd gusts to 50kt are possible over much of nrn and central NM along and north of Interstate 40 aft 18Z. && .PREV DISCUSSION...329 AM MDT Thu Oct 5 2017... .SYNOPSIS... An unseasonably moist air mass will remain in place across New Mexico today through this evening, as low level southerly flow will persist. Scattered to numerous thunderstorms are expected across central and northern New Mexico today and this evening. A few thunderstorms could become severe, producing hail and strong winds. Thunderstorms will end in western New Mexico after midnight, while isolated activity will continue across central and eastern New Mexico. A Pacific cold front will cross the region on Friday, bringing much drier air and cooler temperatures. Saturday and Sunday will feature clear to mostly clear skies with temperatures returning back to near normal. && .DISCUSSION... Precipitable water values continue to be unusually high for early October across NM. Precipitable water values range from approximately 1.4 to 1.7 inches over southern and eastern NM. In the region extending from northeast NM to central NM to west central NM, values range from 1.0 to 1.4 inches, and north central and northwest NM values range from 0.5 to 1.0 inches. The 00Z KABQ sounding showed some drier air below 700 millibars, but ample moisture between 700 millibars and 500 millibars, and a precipitable water value of 1.01 inches. With so much atmospheric moisture available and models in good agreement in showing weak jet maxima moving over the region, scattered to numerous showers and thunderstorms will continue today and this evening. Thunderstorms will be capable of producing 1 to 2 inches per hour, and the flash flood watch for much of central and eastern NM remains in effect through midnight MDT. Adequate instability with lifted indices near minus 4 degrees C and CAPE values greater than 1000 J/kg will crate a risk for severe thunderstorms across the norther half of NM, excluding only the far western portions of the state. A dry Pacific cold front will move across NM Friday, and any rainfall is expected to develop to the east of NM in west TX. Winds will become light late Friday night into Saturday morning under clear skies. Low temperatures are expected to fall below the freezing mark in the Upper Rio Grande valley and west of the divide in west central NM. Zonal flow aloft Saturday and Sunday will bring continued dry weather to the region with highs near normal. Models are in good agreement that a strong backdoor cold front will move across eastern NM to the central mountains on Monday, knocking highs in eastern NM down to 8 to 14 degrees below normal. Mainly dry and cooler than normal weather is expected Tuesday and Wednesday with sub-freezing temperatures covering a larger area in northern and western NM Monday night and Tuesday night. && .FIRE WEATHER... ...Moist conditions with showers and thunderstorms through tonight followed by much drier and windy weather Friday... Showers and thunderstorms with locally heavy rainfall will persist over much of northern and central New Mexico today and tonight before drier and windy weather scours out much of the moisture on Friday. A few strong to severe storms with large hail and damaging wind gusts are possible today and tonight over a large portion of northern and central New Mexico. Cell motion will be to the northeast. The majority of showers and storms today and tonight will be focused from the Continental Divide eastward, as the low level flow will begin to shift to south and southwesterly, allowing for some drying in far northwest New Mexico. Highs today will be close to average for early October. Areas of fair to poor vent rates will be found over the north and east with good to excellent rates along and west of the Contdvd. West to northwest winds will begin to strengthen tonight over the northern high terrain, then spread area wide Friday. Daytime humidities will be significantly lower and showers and storms will relegated to the southeast third or so of the forecast area. Gusts to around 45 or 50 mph are possible mainly over the north central higher terrain and the northeast highlands/plains. Vent rates will be excellent Friday. Despite the windy and drier conditions, only some very localized critical conditions are forecast Friday afternoon west of the Contdvd. Friday night humidities and temperatures will be significantly lower/cooler as gusty northwest to north winds diminish. Dry conditions and lighter winds are expected Saturday. Ventilation will be greatly reduced Saturday with widespread poor rates forecast. Sunday will also be dry with several degrees of warming. Poor vent rates persist Sunday over portions of the north. A stronger front will impact the eastern plains and central mt chain Monday. The front will push into the RGV Monday night. The GFS and ECMWF do have their differences with the ECMWF faster initially bringing the front into northeast New Mexico. They both agree on a much stronger trough/upper low swinging into the central Rockies/Great Basin at the same time, suggesting there could be another round of precipitation at least for the north and parts of the east Mon-Wed. Thereafter, the GFS still insists on a slug of moisture rotating into the state from the south but the ECMWF remains dry. High temperatures by Tuesday look to be about 5 to nearly 20 degrees below average although lows will be within a few degrees of normal. && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for the following zones... NMZ511>515-518-519-521>523-527>539. &&
Hazardous weather outlook, Oct 5, 3:55 AM MDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 355 AM MDT Thu Oct 5 2017 NMZ501>540-061200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 355 AM MDT Thu Oct 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A flash flood watch is in effect for much of central and eastern New Mexico for today through midnight tonight. Areas in eastern New Mexico are especially at risk for flash flooding due to the heavy rainfall across portions of the area over the past 2 days. There will also be a threat of severe thunderstorm activity for most of the northern half of the state, excluding the far west, this afternoon and evening. The primary threats in any severe thunderstorm will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few strong thunderstorms with large hail and damaging winds are possible Friday over the far eastern plains. Friday afternoon west to northwest winds in the north central and northeast highlands may gust as high as 45 to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 28
In the hours before
Local storm report, Oct 5, 5:14 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 AM MDT THU OCT 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 W GALISTEO 35.40N 105.98W
10/04/2017 SANTA FE NM EMERGENCY MNGR
SOFTBALL TO SOCCER BALL SIZED ROCKS WASHED ACROSS
COUNTY ROAD 42 RESULTING IN A ROAD CLOSURE IN AND JUST
WEST OF GALISTEO.
&&
CORRECTED LOCATION
EVENT NUMBER ABQ1702224
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:49 PM MDT | River Flood Warning | ABQ | Chaves | 37 hr |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:14 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
River Flood Warnings in New Mexico, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.